Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Experiencing lower abdominal pain and menthol like sensation in vagina. Any thoughts?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
my wife is experiencing some lower abdominal pain and a menthol like sensation in her vagina. she also feels a frequent need to urinate, and feels as if she is not finished peeing 100 percent. we are both being treated for chronic lyme disease and are on minocycline and some other antibiotics. any thoughts. thank you, doctor.
Posted Tue, 28 May 2013 in Women's Health
Answered by Dr. Kulsoom Qureshi 33 minutes later
Thanks for consulting us.
The symptoms you have quoted may be present in a number of conditions. Most common being vaginal discharge. Both conditions are more common in women who are taking antibiotics.
I suggest she should have a urine test a swab test from her vagina. These tests are likely to provide some helpful clues about her current symptoms. Once the reports are available a specific treament can be suggested.
Meanwhile tell her to take plenty of water to wash out her system.
Please feel free to write back if you have any question.
Best regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor